Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it safe to use an over the counter yeast infection treatment while 7 mos pregnant?

I have called my Dr. but they haven't called back yet and since it's Friday I don't want to be left hangin because I am EXTREMELY uncomfortable.

Answer Question
 
Anonymous

Asked by Anonymous at 4:02 PM on Jun. 18, 2010 in Pregnancy

Answers (7)
  • Use a 7 or 10 day product. The more powerful stuff is too strong!
    micheledo

    Answer by micheledo at 4:04 PM on Jun. 18, 2010

  • i think monistat topical cream is ok.
    jennifer588

    Answer by jennifer588 at 4:04 PM on Jun. 18, 2010

  • I used Vagistat by my doctor's recommendation. It is a one time cream insertion and works amazingly well.
    Anonymous

    Answer by Anonymous at 4:05 PM on Jun. 18, 2010

  • I would call again or maybe your doctor might call you after hours I know mine does if you don't hear from the nurse.
    in the mean time just try to keep it clean and air it out don't wear your panties for now...that is what I would do and have done. :/
    Hope you feel better.
    Butterfly1108

    Answer by Butterfly1108 at 4:05 PM on Jun. 18, 2010

  • My doc recommends the seven day monistat(night-time). I had to take it last time when I was about 8 months. One thing it did to me that I didn't like and would have liked a heads-up on, was it actually began to stimulate contractions. I wasn't able to finish the course because of that. So that's something to watch for.
    preacherskid

    Answer by preacherskid at 4:13 PM on Jun. 18, 2010

  • I was told to use one that doesn't go up inside of you. Use the topical cream only and if it is still bothering you in a few days they can call in a prescription that is safe. The air out is also helpful. Who says you need to wear underwear if you don't have to? It does help to clear it up a bit and make you more comfortable.
    carmadsmom

    Answer by carmadsmom at 4:14 PM on Jun. 18, 2010

  • My OB called in a prescription for a tablet for me (diflucan) rather than have me use one of the OTC
    missanc

    Answer by missanc at 4:31 PM on Jun. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
What can I do about my acne?

Next question overall (Shopping)
Gymboree : Gymbucks ?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN